Volume: 25 - Issue: 25

Year: 2019

Articles

Research Article

2. FREE MODIFIED ROTA-BAXTER ALGEBRAS AND HOPF ALGEBRAS

Research Article

4. NOTE ON THE DW RINGS

Research Article

5. ON THE ASSOCIATED PRIMES OF THE d-LOCAL COHOMOLOGY MODULES

Research Article

6. FRATTINI PROPERTIES AND NILPOTENCY IN LEIBNIZ ALGEBRAS

Research Article

7. ON THE EXTENDED TOTAL GRAPH OF MODULES OVER COMMUTATIVE RINGS

Research Article

10. STRONGLY GRADED RINGS WHICH ARE KRULL RINGS

Research Article

12. STAR OPERATIONS ON KUNZ DOMAINS

Research Article

13. ON THE CLASSICAL PRIME SPECTRUM OF LATTICE MODULES

Research Article

15. ON 2-ABSORBING MODULES OVER NONCOMMUTATIVE RINGS

Research Article

16. GROUP PARTITIONS VIA COMMUTATIVITY